Translator Disclaimer
2019 Equidimensional adic eigenvarieties for groups with discrete series
Daniel R. Gulotta
Algebra Number Theory 13(8): 1907-1940 (2019). DOI: 10.2140/ant.2019.13.1907

Abstract

We extend Urban’s construction of eigenvarieties for reductive groups G such that G() has discrete series to include characteristic p points at the boundary of weight space. In order to perform this construction, we define a notion of “locally analytic” functions and distributions on a locally p-analytic manifold taking values in a complete Tate p-algebra in which p is not necessarily invertible. Our definition agrees with the definition of locally analytic distributions on p-adic Lie groups given by Johansson and Newton.

Citation

Download Citation

Daniel R. Gulotta. "Equidimensional adic eigenvarieties for groups with discrete series." Algebra Number Theory 13 (8) 1907 - 1940, 2019. https://doi.org/10.2140/ant.2019.13.1907

Information

Received: 27 August 2018; Revised: 25 April 2019; Accepted: 24 June 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07118657
MathSciNet: MR4017539
Digital Object Identifier: 10.2140/ant.2019.13.1907

Subjects:
Primary: 11F85
Secondary: 11S80

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 8 • 2019
MSP
Back to Top